# SDR FDKA2009062800137

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 18,186 hours, 17,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 9431 CVG-CHS.  FORWARD BULKHEAD EMERGENCY LIGHT INOP.  MX CLEANED CONNECTOR AND RE-SECURED, OPS GOOD.
